Clomid days #2 – #5

I have had the worst cold this week! So in combination with the clomid, I felt awful since Wednesday. Achy. Stuffed sinuses. Dull headache. Feverish.

Overall, I don’t feel like I’ve had any side effects from clomid (yet). I had meetings all this week about my teacher evaluations and I was more “feisty” than normal. I was just defending myself! But I’m pretty sure I’m on my principal’s shit list now.

I also had the worst teaching day I’ve ever had yesterday. One of my students had a mental breakdown in my classroom and had to be restrained. It was physically, emotionally, and mentally exhausting! When I came home I cried for an hour then slept for three hours. Maybe over emotional from the clomid? Or rightly stressed about the situation? I don’t know.

I’m just glad it’s the weekend and my last clomid pill!

Advertisements

2 thoughts on “Clomid days #2 – #5

  1. I remember those days!! When I was on clomid I thought I was ok, but everyone told me afterwards that I was a lot more snappy than usual, and I was definitely more emotional for sure. Hopefully your body will get used to it and it’ll become easier for you, or even better, you’ll fall pregnant and won’t need to take it again!! Fingers crossed and good luck with it xx

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s